Incentive-compatible debt contracts: The one-period problem

Douglas Gale, M. Hellwig

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)647-663
    JournalReview of Economic Studies
    Volume52
    Issue number4
    StatePublished - 1985

    Cite this

    Incentive-compatible debt contracts : The one-period problem. / Gale, Douglas; Hellwig, M.

    In: Review of Economic Studies, Vol. 52, No. 4, 1985, p. 647-663.

    Research output: Contribution to journalArticle

    Gale, D & Hellwig, M 1985, 'Incentive-compatible debt contracts: The one-period problem', Review of Economic Studies, vol. 52, no. 4, pp. 647-663.
    Gale, Douglas ; Hellwig, M. / Incentive-compatible debt contracts : The one-period problem. In: Review of Economic Studies. 1985 ; Vol. 52, No. 4. pp. 647-663.
    @article{4da8612831694e48bfd90171543baa83,
    title = "Incentive-compatible debt contracts: The one-period problem",
    author = "Douglas Gale and M. Hellwig",
    year = "1985",
    language = "English (US)",
    volume = "52",
    pages = "647--663",
    journal = "Review of Economic Studies",
    issn = "0034-6527",
    publisher = "Oxford University Press",
    number = "4",

    }

    TY - JOUR

    T1 - Incentive-compatible debt contracts

    T2 - The one-period problem

    AU - Gale, Douglas

    AU - Hellwig, M.

    PY - 1985

    Y1 - 1985

    M3 - Article

    VL - 52

    SP - 647

    EP - 663

    JO - Review of Economic Studies

    JF - Review of Economic Studies

    SN - 0034-6527

    IS - 4

    ER -